MathSciNet Relay Station
MathSciNet bibliographic data
MR259239 (41 #3881) 34.41
Ilʹjašenko, Ju. S. An example of equations $dw/dz=P\sb{n}\,(z,\,w)/Q\sb{n}\,(z,\,w)$ having a countable number of limit cycles and arbitrarily high Petrovskiĭ-Landis genus. (Russian) Mat. Sb. (N.S.) 80 (122) 1969 388–404.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement